Differential Geometry

[1] Rigidity theorems for submetries in positive curvature

Xiaoyang Chen Karsten Grove

Differential Geometry mathscidoc:1907.10001

Advances in Mathematics, 289, 784-796, 2016
[ Download ] [ 2019-07-07 19:32:01 uploaded by Xiaoyang ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Variation and rigidity of quasi-local mass

Siyuan Lu Rutgers University Pengzi Miao University of Miami

Differential Geometry mathscidoc:1904.10003

[ Download ] [ 2019-04-27 02:38:25 uploaded by Siyuan ] [ 32 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Minimal hypersurfaces and boundary behavior of compact manifolds with nonnegative scalar curvature

Siyuan Lu McGill University Pengzi Miao University of Miami

Differential Geometry mathscidoc:1904.10002

[ Download ] [ 2019-04-27 02:33:12 uploaded by Siyuan ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Inverse curvature flow in anti-de Sitter-Schwarzschild manifold

Siyuan Lu McGill University

Analysis of PDEs Differential Geometry mathscidoc:1904.03007

[ Download ] [ 2019-04-27 02:28:47 uploaded by Siyuan ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On Weyl's embedding problem in Riemannian manifolds

Siyuan Lu Rutgers University

Analysis of PDEs Differential Geometry mathscidoc:1904.03006

[ Download ] [ 2019-04-27 02:24:59 uploaded by Siyuan ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Sharp nonexistence results for curvature equations with four singular sources on rectangular tori

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Differential Geometry mathscidoc:1904.10001

American Journal of Mathematics, 2019
[ Download ] [ 2019-04-12 09:12:23 uploaded by zjchen ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A constructions of infinitely many solutions to the Strominger system

Teng Fei Columbia University Zhijie Huang Columbia University Sebastien Picard Columbia University

Differential Geometry mathscidoc:1903.10001

Journal of Differential Geometry
[ Download ] [ 2019-03-21 08:57:31 uploaded by boilliod ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Fukaya's conjecture on $S^1$-equivariant de Rham complex

Ziming Nikolas Ma The Chinese University of Hong Kong

Differential Geometry mathscidoc:1901.10003

[ Download ] [ 2019-01-28 22:54:50 uploaded by zimingnikolas ] [ 75 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The rigidity theorems for Lagrangian self shrinkers

Qi Ding Fudan University Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1901.10002

J. Reine. Angew. Math., 692, 109-123, 2014
[ Download ] [ 2019-01-19 00:14:03 uploaded by qiding ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The rigidity theorems of self shrinkers

Qi Ding Fudan University Yuanlong Xin Fudan University

Differential Geometry mathscidoc:1901.10001

Trans. A.M.S., 366, 5067-5085, 2014
[ Download ] [ 2019-01-19 00:02:00 uploaded by qiding ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved